# SDR DALA2017091106825

- Difficulty date: September 10, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN STA Y=1076 LONG 14L. FUSELAGE SKIN STA Y=1076 LONG 14L WAS REPAIRED (PERMANENT REPAIR) PER ER/A 560880-14 REV ORIGINAL AND ETI-17-17-143 REV 2.
